It appears you have not yet Signed Up with our community. To Sign Up for free, please click here....



Message Board
THIS MESSAGE BOARD IS NO LONGER ACTIVE. TO SEE OUR ACTIVE MESSAGE BOARDS, PLEASE GO HERE





Re: tina one more thing on cytomel anyone

Re: tina one more thing on cytomel anyone

[ Back to Messages ]

Message

Posted by Tina on August 07, 2000 at 20:34:07:

In Reply to: tina one more thing on cytomel anyone posted by nancy on August 07, 2000 at 18:15:12:

: I didn't hear from my endo. Do you think I should skip the cytomel tonite? When you were playing around with you doses, did it have any neg. effect on you. My headache has lessened. I guess I could take 1/2 tab tomorrow and see if the heache returns or the full head feeling. I know this is emprical at best. I did take thyolar20 for 3 days last winter, and as I recall the first day was good at 1/2 tab and each day after my head felt full and a headache... I thought the gp really didn't know what she was doing, and I was probably right.. so I quite after 3 days. My question will be, if I don't continue to take it because it is too much with the effexor, how will I ever know if this is what I needed. I'll be looking for someone to advise me on that tommorrow. Also does the low t-3 level that I had count for anything, would it have indicated a adnormal free-t3 level?

Hi Nancy, IMHO..I wouldn't take the Cytomel again at least for a few days, making sure the headache is gone completely. Then if you want to try taking the half dose to see if the headache comes back or your bp rises again with it. I hope you'll chose to give your body a rest after what you've been through this past weekend. When I played around with the doses the only negative effect I had by lowering it was..no benefit from it. The benefit only seemed to come at the total 5mcgs but I couldn't tolerate the side affects and splitting the dose didn't help alleviate the acid for me . It really sounds to me like you have the same problem with the snythetic that I did, just a different side effect. I'd start pushing to give a natural thyroid a try. Some of us just seem to tolerate it a lot better. Another idea might be to ask for a time release T3 in a small amount to start. You would have to get this from a compounding pharmacy so it would cost a bit more but it would deliver the T3 in slow release method that might allivate the side effects.

I can't remember what your Total T3 was, refresh my memory. If I'm remembering this correctly... the Total T3 is bound to the iodine atom and is not available to the cells as is the Free T3. Don't quote me, hoping someone else will verify or correct me here. Let me know how it goes, ok? Tina



Follow Ups




All times are GMT -7. The time now is 08:27 PM.



Site owned and operated by HealthBoards.comô
Terms of Use © 1998-2014 HealthBoards.comô All rights reserved.
Do not copy or redistribute in any form!